Article Text

PDF

Rapid reversal of heart failure in a patient with phaeochromocytoma and catecholamine-induced cardiomyopathy who was treated with captopril
  1. Matthias Salathe,
  2. Philipp Weiss,
  3. Rudolf Ritz
  1. Department of Internal Medicine, Division of Intensive Care, University Hospital, Basel, Switzerland

    Abstract

    A patient with a phaeochromocytoma and severe left ventricular heart failure caused by a catecholamine-induced cardiomyopathy is described. The clinical signs of congestive heart failure resolved rapidly on treatment with captopril and myocardial performance became normal within two weeks of medical treatment with captopril for one week and with captopril in combination with phenoxybenzamine for another week.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.